IEEE - Institute of Electrical and Electronics Engineers, Inc. - Algebraic length distribution of sequence duplications in whole genomes

2011 Seventh International Conference on Natural Computation (ICNC)

Author(s): Taillefer, E. ; Miller, J.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2011
Conference Location: Shanghai, China, China
Conference Date: 26 July 2011
Volume: 3
Page(s): 1,454 - 1,460
ISBN (CD): 978-1-4244-9952-6
ISBN (Electronic): 978-1-4244-9953-3
ISBN (Paper): 978-1-4244-9950-2
ISSN (CD): 2157-9555
ISSN (Electronic): 2157-9563
ISSN (Paper): 2157-9555
DOI: 10.1109/ICNC.2011.6022506
Regular:

The field of comparative genomics relies upon inference of neutrality or selection from sequence conservation. Recent studies of exactly-conserved sequences have revealed an anomalous, algebraic... View More

Advertisement